MathSciNet Relay Station
MathSciNet bibliographic data
MR1712038 (2000h:37016) 37B25 (34D45 54C60 54H20)
Kapustyan, A. V.; Melʹnik, V. S. Global attractors of multivalued semidynamical systems and their approximations. (Russian) Kibernet. Sistem. Anal. 1998, no. 5, 102--111, 189; translation in Cybernet. Systems Anal. 34 (1998), no. 5, 719–725 (1999)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement